VARIANCE ESTIMATION FOR QUADRATIC STATISTICS
B. Smith and
C. Field
Journal of Time Series Analysis, 1993, vol. 14, issue 4, 381-395
Abstract:
Abstract. A frequency domain smoothing procedure is presented which provides variance estimates for linear functions of the periodogram. The method provides consistent estimates of the true asymptotic variance, has good small‐sample efficiency properties in the Gaussian case and reflects non‐Gaussian structure. The relationship of the estimates to frequency domain bootstrap algorithms is discussed.
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1993.tb00152.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:14:y:1993:i:4:p:381-395
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().